RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2019, Volume 210, Number 9, Pages 19–58 (Mi msb9152)  

Higher colimits, derived functors and homology

S. O. Ivanova, R. V. Mikhailovab, V. A. Sosniloa

a Laboratory of Modern Algebra and Applications, St. Petersburg State University, St. Petersburg, Russia
b St. Petersburg Department of Steklov Mathematical Institute of Russian Academy of Sciences, St. Petersburg, Russia

Abstract: We develop a theory of higher colimits over categories of free presentations. We show that different homology functors such as Hochschild and cyclic homology of algebras over a field of characteristic zero, simplicial derived functors, and group homology can be obtained as higher colimits of simply defined functors. Connes' exact sequence linking Hochschild and cyclic homology was obtained using this approach as a corollary of a simple short exact sequence. As an application of the developed theory, we show that the third reduced $K$-functor can be defined as the colimit of the second reduced $K$-functor applied to the fibre square of a free presentation of an algebra. We also prove a Hopf-type formula for odd-dimensional cyclic homology of an algebra over a field of characteristic zero.
Bibliography: 17 titles.

Keywords: higher colimits, derived functors, $K$-theory, cyclic homology.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 14.W03.31.0030
This research was carried out with the support of a grant of the Government of the Russian Federation for state support of scientific research conducted under the auspices of leading scientists (ag. no. 14.W03.31.0030).

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/sm9152

Full text: PDF file (810 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2019, 210:9, 1222–1258

Bibliographic databases:

UDC: 512.664+512.666
MSC: 16E40, 18A30, 18E25
Received: 25.07.2018 and 08.04.2019

Citation: S. O. Ivanov, R. V. Mikhailov, V. A. Sosnilo, “Higher colimits, derived functors and homology”, Mat. Sb., 210:9 (2019), 19–58; Sb. Math., 210:9 (2019), 1222–1258

Citation in format AMSBIB
\Bibitem{IvaMikSos19}
\by S.~O.~Ivanov, R.~V.~Mikhailov, V.~A.~Sosnilo
\paper Higher colimits, derived functors and homology
\jour Mat. Sb.
\yr 2019
\vol 210
\issue 9
\pages 19--58
\mathnet{http://mi.mathnet.ru/msb9152}
\crossref{https://doi.org/10.4213/sm9152}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2019SbMat.210.1222I}
\transl
\jour Sb. Math.
\yr 2019
\vol 210
\issue 9
\pages 1222--1258
\crossref{https://doi.org/10.1070/SM9152}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000510716000002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85087453356}


Linking options:
  • http://mi.mathnet.ru/eng/msb9152
  • https://doi.org/10.4213/sm9152
  • http://mi.mathnet.ru/eng/msb/v210/i9/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:388
    References:17
    First page:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020